# SDR SA06083

- Difficulty date: November 14, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Malfunctioned
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - THE RETAINING BAR CLIP FOR THE MAIN CABIN DOOR SLIDE DID NOT APPEAR TO WORK PROPERLY.  MAINTENANCE FOUND THE RETAINING BAR CLIP STICKING.  THE SPRING WAS INPSECTED OK.  CLEANED AND LUBED THE CLIP AREA.  THE RETAINING BAR CLIP FUNCTIONALLY CHECKS OK.
